Pseudoparabolic equations with convection

Mariya Ptashnyk

    Research output: Contribution to journalArticlepeer-review

    10 Citations (Scopus)


    The existence of solutions of pseudoparabolic equations with convection by using discretization along characteristics is shown. The uniqueness of the solution of a pseudoparabolic equation is proved for a linear elliptic part and for a space dimension N = 4.
    Original languageEnglish
    Pages (from-to)912-922
    Number of pages11
    JournalIMA Journal of Applied Mathematics
    Issue number6
    Publication statusPublished - 1 Dec 2007


    Dive into the research topics of 'Pseudoparabolic equations with convection'. Together they form a unique fingerprint.

    Cite this